# SDR CALA2013120600889

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 67,914 hours, 6,819 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 131W1151
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-06-3-0212 R2 DOOR LOWER AFT CORNER FOUND DENT AT STATION 784-786 AREA R2 DOOR LOWER AFT CORNER STATION 784-786 AREA.  REPAIRED IAW SRM 52 -10-01 REPAIR 8 FIG 202 HFEC NIL CRACK FOUND.  ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 20 ACCOMPLISHED.
